# SDR AALA202501020156

- Difficulty date: December 21, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 44,636 hours, 18,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY CEILING LIGHT INOPERATIVE AT LEFT HAND ROW 17ABC. **SUPPLEMENTAL REPORT FOR (AALA202412230156): FOUND LOOSE CONNECTOR FOR AFFECTED LIGHT ABOVE CEILING PANEL. RESECURED CONNECTOR AND OPERTIONAL CHECK GOOD. PER WDM 33-51-13 AND AMM 33-51-00**(CLOSED).
